Hay Fever medication means big drop in exam marks

More bad news for hay fever sufferers reliant on gwrth-histaminau and other hay fever medication –
a study has found that taking hay fever medication could drastically affect students’ exam grades.

This is because hay fever medication like gwrth-histaminau neu steroid nasal spray can often have drowsy side-effects.

The study by the Education for Health charity found that those who had symptomau clefyd y gwair on an exam day were 40% more likely to drop a grade between their mock and their final exam. This increased to 70% if they were on a sedating allergy medication at the time of their exam.

Teenagers with severe hay fever, and a history of symptomau in previous years, were twice as likely to drop a grade.

PICTURE: IslandCrisis.net

Mae tua 15 million people in the UK are hayfever sufferers. Clefyd y gwair is most common in young people aged 14-24, many of whom will be taking exams.

Hay fever remedies which contain chlorpheniramineK cause teimlo'n gysglyd. Non-drowsy remedies contain loratidine, cetirizine, acrivastine, desloratidine, levocetirizine or fexofenadine.

So why not go the natural route and try something without any nasty side-effects like HayMax? Darllen mwy about what HayMax is on our What is it? webpage.